# SDR SWAA2022010541137

- Difficulty date: November 6, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD UPPER STOP FRAME CRACKED ; R1 DOOR CUT OUT FWD UPPER STUB FRAME CRACKED. / [01] REMOVED UPPER STUB FRAME AT R1 DOOR AS PER SRM 51-40-02-0G-0; [02] LOCATED AND DRILL HOLE NEW STUB FRAME AS PER SRM 51-40-05-0G-0; [03] VERIFIED 1-2. OK TO TREAT; PRIME AND PAINT.; [04] TREATED PRIMER AND PAINTED STUB FRAME AS PER SRM 51-20-01 0G-0 AMM 51-21-72-370-804 AND 51-51-73; [05] VERIFIED 4. OK TO INSTALL NEW STUB FRAME.; [06] INSTALLED NEW STUB FRAME AS PER DWG N0. 141A8370; [07] VERIFIED STEP # 6
